# SDR COMA0360511

- Difficulty date: November 20, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 5,477 hours, 5,135 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5332 FLAPS FAILED WARNING.  RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
